Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JakeeeeeyXx

Member
  • Posts

    10
  • Joined

  • Last visited

Posts posted by JakeeeeeyXx

  1. Hi,

    I was on roacctuane for 6 months, it cleared me up well, but got a few pimples here and there even in the final few weeks. On my final visit to the derm, she said she usually wants patients to go one whole month completely clear before taking them off treatment. I was however very eager to come off and so she let me.

    Now 4 weeks off treatment and I am breaking out everyday with tiny pimples. I am so surprised because I would go weeks without having a single spot on accutane and yet only a few days off it and they came back, albeit to a much lesser extent. I am hoping it's my body just readjusting to having sebum again, but doubt it. I had another appointment recently and was prescribed isotrex which is the topical form of isotretinoin. I was told to use this for a month and then return. I'll see how it goes. If my acne gradually gets worse ill just have to go on a second course which should kill it for good. Although will have to accept more hair loss.

    Hey, I appreciate the reply!

    I have been getting them occasionally so I'll just ask my derm what's best for me in terms of staying on accutane or coming off it... If possible would you be able to post on here how that goes for you? If not don't worry about it would just be intersted in knowing how it goes.. Hope it all works out for you though!

  2. Hi,

    I've been on accutane for around 9 months now, and I still get small occasional spots. How severe is it when you say that though? Are you still getting new spots everyday or is it more of a weekly thing? Because when I was on month 5 I remember I would get spots around once every 4-5 days but they wouldn't be as deep as perhaps they once were...

    At the moment I wash twice a day, morning and night (in the shower) and use aqueous cream as my moisturiser, which is very powerful stuff but does help in reducing dryness, so perhaps it may be your routine that needs slightly modifying? I used to wash my face 3 times a day, and although my skin was looking good from it, my dermatologist said I shouldn't be washing it that much as it would cause you more harm than good in the future, and that twice a day was enough, thought I'd say that just in case you were ;)

    In terms of asking your derm about stretching out your treatment, I personally would do that and maybe even ask about upping the dose again? As although it makes your lips dryer and face redder it does help with reducing acne!

    Hope this helps abit mate. I know acne crappy but accutane does help if you give It time xD

  3. Hi!

    I've been on acctane for around 9 months now and I have made really good progress but I still get small spots... I can't really put a time scale on them it seems to be like I have no spots for 2 weeks then I'll get 3 in 3 days. The way I'm trying to look at it is that if I was offered this skin 9 months ago I'd have probably taken it, but I did kind of think it'd be better than this. I'm super red and my lips are pretty manky looking. I just want to know if this is normal, did you guys still get little spots when you had been on accutane for so long? It's not cystic or anything it's just consistent and it gets me down, that partnered with the red, and I mean RED face and lips. :,(

    Any answers would be greatly appreciated!

    Jake.

  4. Hi,

    I asked a similar question not long ago but would really appreciate some more info on this,

    But I've been on accutane for 7 months now starting at 30mg and have worked my way up to 50mg, my acne has definitely improved but I was really hoping it would have stopped by now. I'm still getting spots, pretty much always on my upper lip and temples... I don't really get it anywhere else. I feel like I do everything I possibly can to prevent it but my body still finds ways of producing new spots and it's starting to really get me angry now. I wash both at morning and whilst in the shower in the evening with a neutrogena face wash (no beads or anything in it) and use aqueous cream straight after to prevent dry skin. I even change pillow cases every night! Haha, For the acne I have been getting I have been putting sudocrem on it as anything else would surely just dry my skin out too much. But yeah I'm starting to lose hope with this now, I get really dry lips and my face is always red and it seems like for what? Because I'm still getting spots! Anyway I would really appreciate any feedback on this such as if anyone has been thorough similar experiences or has any advice etc... And thank you in advance if you do!

    Jake

    Hi Jake,

    It's funny because just the other day I posted a new topic about a somewhat similar situation I am beginning to find myself in.

    I have been on 30mg Accutane for just over 8 months now. During that time, my skin has been great, with not too much dryness. However, during my final month of my Accutane course, I have been beginning to notice new pimples appearing on my cheeks. I have no idea if this is only temporary (hopefully it is) but if this worsens then I'm going to have to have to consider taking a second course of Accutane, possible on a higher dosage. So I suppose it's all just a waiting game for now.

    Acne sucks, I know how you're feeling with all of this. I'm getting the dry lips too, constantly.

    I hope that you can get on top of yours. Do you think you may consider taking a second course of treatment?

    J.

    Hi, I really appreciate the reply, and in response to your question I really don't know, some people say that once they come off accutane it improves further as your skin refinds it's original kinda state, but then others say it starts getting worse... To be honest it's pretty scary because I really don't want my acne to return like how it was before but I feel as if I'm done with the red face and cracked lips... So I really don't know! Haha, I'll have to talk with my dermatologist about this next time...

  5. Hi,

    Like the last person said you should definitely get some form of face wash, however definitely stay away from products with micro beads in as this will just tear you face up (literally). I wash my face both morning and night and apply aqueous cream straight after which is one of the powerful moisturisers and my dry skin is quite calm... Hope this helps mate.

  6. Hi,

    I asked a similar question not long ago but would really appreciate some more info on this,

    But I've been on accutane for 7 months now starting at 30mg and have worked my way up to 50mg, my acne has definitely improved but I was really hoping it would have stopped by now. I'm still getting spots, pretty much always on my upper lip and temples... I don't really get it anywhere else. I feel like I do everything I possibly can to prevent it but my body still finds ways of producing new spots and it's starting to really get me angry now. I wash both at morning and whilst in the shower in the evening with a neutrogena face wash (no beads or anything in it) and use aqueous cream straight after to prevent dry skin. I even change pillow cases every night! Haha, For the acne I have been getting I have been putting sudocrem on it as anything else would surely just dry my skin out too much. But yeah I'm starting to lose hope with this now, I get really dry lips and my face is always red and it seems like for what? Because I'm still getting spots! Anyway I would really appreciate any feedback on this such as if anyone has been thorough similar experiences or has any advice etc... And thank you in advance if you do!

    Jake

  7. The fact that you are picking at your acne can be contributing to the problem. What do you wash your skin with and what do you use to moisturize? What does your dermatologist say about the progress?

    Hi, I use a neutrogena face wash not one with any kind of beads or anything in just a general spot repellent, and I use aqueous cream as my moisturiser. In terms of what my dermatologist has said, she never really tells me how I'm doing, she just says to continue with the course... I'll make sure I ask her what she thinks next time though! Thanks for answering so fast.

    I think it can be quite normal. I got spots like the ones you're describing throughout my 5month course. I didn't clear up completely until a month or so after I came off of Roaccutane.

    Okay that's good to hear, thanks a lot for the reply I appreciate it!

  8. Hi,

    I've never written anything on any kind of website like this before and I don't even know if I'm writing in the right place at the minute. But anyway, I've been on accutane for 7 months, started at 30mg and am now on 50mg. I have definitely made progress, but I am still getting acne. Not really bad, nowhere near what it was but it's enough to really get me angry. I did honestly think that after 7 months of dry skin, having a red face and awful looking cracked sore lips my acne would have at least completely stopped!

    I just wanted to know if anyone had been through a similar situation? Is this normal? Or should I have stopped getting spots? The spots I'm getting aren't cystic or massive ones filled with all kinds of grossness, a lot if the time I can just pick at them abit and they'll call it quits but occasionally I get one that's slightly more aggressive... I get new spots usually around once every 4 or so days...

    But yeah that's my problem, would really appreciate it if anyone could give me some info on this, that's of course if I've wrote in the right box and you can actually add comments to this, haha, but thank you in advance if you can!

×